# SDR MALA060593

- Difficulty date: November 3, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 22,694 hours, 24,764 cycles
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL BYPASS LIGHT ILLUMINATED ON CLIMB-OUT.  PRESSURE AND TEMP ARE NORMAL.  AIR RETURNED TO MEM.  PERFORMED JC7910-304.  INSPECTED SCAVENGE SCREENS.  ALL CHECKS CLEAN.  REMOVED AND REPLACED FILTER.  NO LIGHT ILLUMINATED.
